MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Catalog Number BXAL087902A
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): a gore® viabahn® vbx balloon expandable endoprosthesis was also implanted in same location.It is unknown which device occluded.Lot number for second device is 17964884; udi number (b)(4).A review of the manufacturing records verified that both device lots involved in this event met all pre-release specifications.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2018, the patient underwent endovascular treatment for an infrarenal aortic aneurysm using a gore® excluder® iliac branch endoprosthesis.Two gore® viabahn® vbx balloon expandable endoprostheses were also implanted in the left common iliac artery.On (b)(6) 2018, one of the vbx device was found to be occluded.A fem-fem bypass procedure was performed was performed and perfusion was restored.It was reported the patient tolerated the procedure.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7717066
Report Number2017233-2018-00433
Device Sequence Number1452064
Product Code NIO
UDI-Device Identifier00733132637676
UDI-Public00733132637676
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Catalogue NumberBXAL087902A
Device Lot Number17964878
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight68